# SDR DALA13026091704

- Difficulty date: May 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 55,016 hours, 14,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 654+121 BETWEEN RBL 20 TO RBL 39 FOUND CORROSION ON FLOORBEAM UPPER CHORD UPPER SURFACE.  REPAIR IAW SRM 53-00-51, FIG 201, REPAIR 1, REV 92.00.
